I just happen to read the "serious side effects of COUMADIN also include" with my latest refill of 5 mg Warfarin and see: Purple toes syndrome..call you healthcare provider right away if you have pain in your toes and they look purple in color or dark in color.
As it turns out I had an unexplained bruise-like area on my left foot behind three toes. I figured it may be due to some hit I had suffered, but one too light to notice, but perhaps my clotting was too low and I got a bruise. I reduced my Warfarin for a couple of nights and then got my pro-time taken and found my clotting was in range, The bruising went away.
Given the warning on the medication guide I wonder if I had a serious problem and should have, or should yet, tell my doctor about the (now gone) bruise. What could be so serious about a bruise that would require immediate medical evaluation? I did not have any pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.